# SDR FDEA200811264982

- Difficulty date: November 26, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 40,987 hours, 22,509 cycles
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Part number: A5724196000500
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING HOLE " D " OF EO 6-5710-7-5005 P1 SHOWS A CRACK INDICATION APPROX 1/16 LONG.  COMPLIED WITH FEDEX EA 6-5710-123673, WINGS - AD 99-16-01 - EO 6-5710-7-5005 - LT WING REAR SPAR, MLG FWD PICK-UP FITTING BOLT HOLE "D".
